# SDR REXA2017081000914

- Difficulty date: August 10, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 23,758 hours, 15,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: MM67070326003
- Condition: Corroded
- Location: Antenna Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING RADIO ALTIMETER ANTENNA FOUND CORROSION ON MOUNTING PLATE AT BS 1078.  REMOVED CORRODED ANTENNA MOUNTING PLATE AND INSTALLED A NEW PLATE IAW SRM 51-42-06, PARA 6.
